Dickey’s Adult-Strength Pain And Fever Reducer
Compare to Tylenol®. Contains 500mg Acetaminophen per tablet.
Temporary relief from the minor aches and pain of headaches, muscle aches, tooth and back pain and colds. Reduces fever. For highly effective relief from minor pain and as a fever reducer, DMD Pharmaceuticals® introduces the new Dickey’s family brand of adult-strength acetaminophen tablets. A key ingredient in our popular EPHED Plus® cold, flu and nasal decongestants, we now offer the analgesic (pain) and antipyretic (fever) product formulation that you know as acetaminophen in extra-strength 500mg dosage tablets. It’s extra strength for extra relief.
So when pain hits, Dickey’s Extra Strength Acetaminophen Tablets provide fast and potent treatment for adult sufferers seeking relief from muscle aches and pains, toothache, pain from colds, menstrual pain and headaches, as well as fever reduction.
Easily available online or wherever you look for over-the-counter pain relief, the Dickey’s family brand of acetaminophen is backed by DMD Pharmaceutical’s 25-year commitment to quality. Keep some on-hand for the next time you or someone you care about needs fast relief.
Active ingredient: 500mg acetaminophen per tablet.
Tylenol is a registered trademark of McNeil Consumer Healthcare, a Division of McNeil PPC